Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/6142
Title: Traveling wave solutions for nonlinear differential-difference equations of rational types
Authors: Aslan, İsmail
Aslan, İsmail
Keywords: (G'/G)-expansion method
Exact solutions
Traveling wave solutions
Differential equations
Difference equations
Issue Date: 1-Jan-2016
Publisher: IOP Publishing Ltd.
Source: Aslan, İ. (2016). Traveling wave solutions for nonlinear differential-difference equations of rational types. Communications in Theoretical Physics, 65(1), 39-45. doi:10.1088/0253-6102/65/1/39
Abstract: Differential-difference equations are considered to be hybrid systems because the spatial variable n is discrete while the time t is usually kept continuous. Although a considerable amount of research has been carried out in the field of nonlinear differential-difference equations, the majority of the results deal with polynomial types. Limited research has been reported regarding such equations of rational type. In this paper we present an adaptation of the (G′/G)-expansion method to solve nonlinear rational differential-difference equations. The procedure is demonstrated using two distinct equations. Our approach allows one to construct three types of exact traveling wave solutions (hyperbolic, trigonometric, and rational) by means of the simplified form of the auxiliary equation method with reduced parameters. Our analysis leads to analytic solutions in terms of topological solitons and singular periodic functions as well.
URI: http://doi.org/10.1088/0253-6102/65/1/39
http://hdl.handle.net/11147/6142
ISSN: 0253-6102
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
6142.pdfMakale202.5 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

9
checked on Oct 16, 2021

Page view(s)

34
checked on Oct 21, 2021

Download(s)

24
checked on Oct 21, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.